# SDR UPS07849607

- Difficulty date: April 8, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A THERE IS AN EXTREMELY FOUL -DIRTY SOCK- ODOR IN THE COCKPIT WITH PACKS ON.  ACCOMPLISHED ADJ/TEST OF BOTH PACK SYSTEMS DURING ENGINE RUN.  REF MM 21-50-00-5.  ALL SYSTEMS CHECK NORMAL.  NO ODORS NOTED.  NO HISTORY.
